# SDR 2008UALA02941

- Difficulty date: May 20, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 68AT341
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH (TEST) AT L1 DOOR DOES NOT WORK.  SUPPLEMENTAL DATA UPDATE CAUSE, SWITCH AT L1 INOP.  REMOVED AND REPLACED SWITCH, CHECKED GOOD.
